10-24-2005, 11:36 AM #1New Member
- Join Date
- Sep 2005
my roomate and i just started our second cycle, of tren and test e. we are taking 1cc of tren eod and 500mg of test a week. saturday's shot was a tren only. i take all procautions using new needles for everthing and i alsomake sure i use alcohol to clean the area of skin around the injection point before injecting. i injected 1cc of tren into my roomates shoulder on saturday and he has been complaining of pain from the shot. it seemed better yesterday, but today he has formed a hard spot around the injection area and it is slightly reddish, should he be worried? is it true that if your heat the needle before you inject the steriod that it will help with the soreness after the injection?
10-24-2005, 11:39 AM #2Associate Member
- Join Date
- May 2004
- I live at the gym
i have only heard that freezing the pins help, besides... im not sure how you would heat it without compormising sterility... keep and eye on the shoulder and see a doc if it gets worse.
10-24-2005, 01:56 PM #3
I've never heard either one helping anything, those are some crazy ideas
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)